# SDR CALA2016121901106

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 51,544 hours, 15,514 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150014
- Condition: Faulty
- Location: Nr 5 Spoiler
- Part time: 64,632 hours, 16,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILER EICAS MESSAGE WITH ABNORMAL FLT CTRL DEFLECTION. DURING T-S SPOILER CONTROL 2L FAULTS NR 5 SPOILER TRANSDUCER. HARD FAULT. REMOVED AND REPLACED SPOILER ACTUATOR IN THE NR 5 POSITION REF AMM 27-61-02 AND ACCOMPLISHED SPOILER PCA GROUND TEST WITH NO DEFECTS NOTED.
